Volume 32, Issue 5
Restricted Additive Schwarz Method for a Kind of Nonlinear Complementarity Problem

Hongru Xu, Kekun Huang, Shuilian Xie & Zhe Sun

J. Comp. Math., 32 (2014), pp. 547-559.

Published online: 2014-10

Preview Full PDF 49 1455
Export citation
  • Abstract

In this paper, a new Schwarz method called restricted additive Schwarz method (RAS) is presented and analyzed for a kind of nonlinear complementarity problem (NCP). The method is proved to be convergent by using weighted maximum norm. Besides, the effect of overlap on RAS is also considered. Some preliminary numerical results are reported to compare the performance of RAS and other known methods for NCP.

  • Keywords

Nonlinear complementarity problem Nonlinear source term Restricted additive Schwarz method Weighted max norm

  • AMS Subject Headings

65N30 65M60.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-32-547, author = {Hongru Xu, Kekun Huang, Shuilian Xie and Zhe Sun}, title = {Restricted Additive Schwarz Method for a Kind of Nonlinear Complementarity Problem}, journal = {Journal of Computational Mathematics}, year = {2014}, volume = {32}, number = {5}, pages = {547--559}, abstract = {

In this paper, a new Schwarz method called restricted additive Schwarz method (RAS) is presented and analyzed for a kind of nonlinear complementarity problem (NCP). The method is proved to be convergent by using weighted maximum norm. Besides, the effect of overlap on RAS is also considered. Some preliminary numerical results are reported to compare the performance of RAS and other known methods for NCP.

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.1403-m4256}, url = {http://global-sci.org/intro/article_detail/jcm/9903.html} }
TY - JOUR T1 - Restricted Additive Schwarz Method for a Kind of Nonlinear Complementarity Problem AU - Hongru Xu, Kekun Huang, Shuilian Xie & Zhe Sun JO - Journal of Computational Mathematics VL - 5 SP - 547 EP - 559 PY - 2014 DA - 2014/10 SN - 32 DO - http://doi.org/10.4208/jcm.1403-m4256 UR - https://global-sci.org/intro/article_detail/jcm/9903.html KW - Nonlinear complementarity problem KW - Nonlinear source term KW - Restricted additive Schwarz method KW - Weighted max norm AB -

In this paper, a new Schwarz method called restricted additive Schwarz method (RAS) is presented and analyzed for a kind of nonlinear complementarity problem (NCP). The method is proved to be convergent by using weighted maximum norm. Besides, the effect of overlap on RAS is also considered. Some preliminary numerical results are reported to compare the performance of RAS and other known methods for NCP.

Hongru Xu, Kekun Huang, Shuilian Xie & Zhe Sun. (1970). Restricted Additive Schwarz Method for a Kind of Nonlinear Complementarity Problem. Journal of Computational Mathematics. 32 (5). 547-559. doi:10.4208/jcm.1403-m4256
Copy to clipboard
The citation has been copied to your clipboard